Having the reason for your weakness confirmed by the doctors is a victory of sorts. You can read all over this site how many physicians just can't wrap their heads around the possiblity that statins could cause all the problems it does. I changed doctors because my other primary just couldn't believe it, despite all the testing that said my problems were not related to all the things she was sure they did.
So, what to do. I can affirm again what others have told me. Go slowly. Figure out what is helping you and stick with it. Adjust doses of supplements or add or subtract supplements one at a time so you can see what effect the change has. And while you are at it, change one thing at a time in your exercises or activities, so you can figure out what changing that particular thing does or doesn't do for you.
Listen to your body. If I go do water aerobics first thing in the morning, I work until I either get fatigue or pain and then stop, gently stretch and get out. I am not trying to break world records in the pool, nor am I yet able to actually make my work-out aerobic. Yesterday, I needed to vacuum the house, which was exercise enough. Today I have to do yard work. No pool either day.
As a PT, I would have to say, concerning my own recovery...most of what I know about exercise physiology is written for folks whose neuromuscular systems work normally, beginning at a cellular level. If statins have damaged the physiology of neuromuscular function, beginning at the sub-nuclear level of the mitochondria, then how to procede with therapy is basically an experiment.
Before statins, I could push my exercise regimen with predictable results. Working at an aerobic pace, my muscles would strengthen predictably, my lungs would respond, and my heart would strengthen and the heart rate would go down. At the point of the statin crisis, I was in great shape, my resting heart rate had gone down to 50.
Now, I am wary. If I do "too much," and I am not always sure of what is "too much," I may pay with a return of the neuropathic pain, or I have more than the old amount of muscle soreness, and also, now I am also experiencing tendon pain, especially near the attachments to the bones. I also wonder about changes in the ligaments, as I have, at times, felt as if I have tweaked a joint, with resulting swelling in the joint.
None of this matches other diagnoses that I have worked with in over 40 years. I have a sister who has had chronic fatigue syndrome for nearly twenty years. There are many similarities, but I believe there are differences, too.
So, go patiently and deliberately forward, learning what works for you. Learn all you can about statin damage. You will teach your doctors!